About Me: Female, 57, pASADENA, TX, member since Dec 2008
NEWLY DIAGNOSED WITH HEP C AND AM SCARED SILLY. I AM A HEALTH PROFESSIONAL AND LOVE MY WORK. THIS TIME I AM THE PATIENT AND IT IS NOT A GOOD FEELING TO BE ON THE OTHER SIDE. WILL TRY TO BE POSITIVE. I KNOW ATTITUDE GOES A LONG WAY WITH CHRONIC ILLNESSES.
Hey Soul Sister! Trin is ok, trying hard to decide which med to take and what to do. Imagine now the problem for many of the oldies is that are too MANY choices! Certainly wasn;'t that way when we treated right? It's going to be so wonderful to see people getting to UND @ week 1.........winning this battle. Hopefully it will be easier for them cause man it was sure not fun for us! Soooooooooooo great to see your name in my inbox, it's nice when your friends rememember you and pop in. Well back to work for me I hope all is going spendidly for you!!!!!!!
Just a quick note to say hi! I am new to this site. Just thought I would say Hello!! This site is so neat because I feel like everything is so open and on the table!!
Thank you Jesus!! Have a great day!!
Thank you for everything!.hi agatha56.yeah you're right about early celebration ! the clinic here told me I have 'zeroed out' (my expression) but must finish the remaining course time and therefore I do not feel well.Figures and numbers are one thing , but until I feel like I'm out of this cloud the fight goes on .
The anemic side effect the docs say is a Ribavirin side effect , which I personally found way tougher than the interferon jabs , the anemia seems to be mellowing now and I haven't yet had any treatment for it from the clinic.That is next week.I will let you know how I get on with it.I would suggest keeping as keen an eye on the Ribavirin as you possibly can.The champagne and fireworks are on ice for the time being ! thankyou again for caring,it means a lot to me . Roger.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.